# SDR REXA2013100902092

- Difficulty date: October 9, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 14,046 hours, 8,753 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 910
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN IS CHAFED AT APPROX FS910, STRINGER 27.  BLENDED DAMAGE IAW SRM 51-12-00 FROM FUSELAGE SKIN AT APPROX FS910, STRINGER 27. FOUND TO BE IN LIMITS IAW EO R53510.
